# SDR IPXA2025022192637

- Difficulty date: February 5, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 31,502 hours, 20,911 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Filler
- Part number: 311N500232
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HAS SURFACE CORROSION AROUND FASTENER HOLES FOR PANEL 433CL. DOT 142-22.REMOVED CRACKED AND CORRODED STRAP (OUT OF LIMITS WITH EXFOLIATED CORROSION VISIBLE IAW SRM 51-10-08) IAW B757-200-51-40-02-OG.
